# SDR 96ZZZX3286

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309VA
- Make and model: Boeing 737247
- Aircraft serial: 19614
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 257-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUS - MAINTENANCE REPORT OF CORROSION AT FORWARD LAVATORY SERVICE PANEL SKIN AND REINFORCING DOUBLER, STA 257 TO STA 277, BETWEEN STR 23R AND STR 24R.  AFTER CORROSION REMOVAL, FOUND REMAINING SKIN TO BE WITHIN LIMITS, IAW 737 SRM 53-30-1.  FABBED SKIN AND REINFORCING DOUBLER IAW 737 SRM 51-10-1 AND SRM 53-30-3, AND REPAIRED SAME IAW SHIVA ENT., E.O. 353E021, REPORT 95-8 DATE 9-14-95 ON FAA FORM 8110-3.  ACFT TOTAL TIME, 58,386.8 HOURS.  TOTAL CYCLES, 65,586.
